The sandwich singularities. (Les singularités sandwich.) (French) Zbl 0974.14003

Hauser, H. (ed.) et al., Resolution of singularities. A research textbook in tribute to Oscar Zariski. Based on the courses given at the working week in Obergurgl, Austria, September 7-14, 1997. Basel: Birkhäuser. Prog. Math. 181, 457-483 (2000).
Let \( R \) be a regular local ring of dimension two of characteristic zero, and \( I\subset R \) a complete ideal, M. Spivakovsky [Ann. Math., II. Ser. 131, No. 3, 411-491 (1990; Zbl 0719.14005)] defines the sandwich singularity as a singularity appearing in the blow-up of \(I\). In this paper the author makes a review on sandwich singularities. He also extends this notion by blowing-up complete ideals in a dimension two local ring with a rational singularity.
For the entire collection see [Zbl 0932.00042].


14B05 Singularities in algebraic geometry
14J17 Singularities of surfaces or higher-dimensional varieties


Zbl 0719.14005